Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013, Article ID 934745, 11 pages
http://dx.doi.org/10.1155/2013/934745
Research Article

A Mathematical Characterization for Patterns of a Keller-Segel Model with a Cubic Source Term

1College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
2School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin 541004, China

Received 4 October 2012; Revised 25 December 2012; Accepted 9 January 2013

Academic Editor: M. Lakshmanan

Copyright © 2013 Shengmao Fu and Ji Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Haiyan Gao, and Shengmao Fu, “Nonlinear Instability for a Volume-Filling Chemotaxis Model with Logistic Growth,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Huaihuo Cao, “A New Analysis Method for Chemotaxis-Induced Instability in Multispecies Host-Parasitoid Systems,” Advances in Mathematical Physics, vol. 2017, pp. 1–6, 2017. View at Publisher · View at Google Scholar
  • Chengying Niu, Haiyan Gao, Shenghu Xu, and Guohua Yang, “Pattern formation for a nonlinear diffusion chemotaxis model with logistic source,” Boundary Value Problems, vol. 2018, no. 1, 2018. View at Publisher · View at Google Scholar